# SDR GLBA2003117

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,084 hours, 17,154 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Part number: 32540
- Condition: Burned Out
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS ELECTRICAL ODOR IN COCKPIT, R&R APU RELAYS
